- Home
- Panadol Actifast Pain Relief Tablets Paracetamol 500mg 20s
We’re sorry we’re out of stock, but we can let you know as soon as this product becomes available again.
Enter your details below and we’ll email you once this item is back in stock.
Due to the danger of paracetamol toxicity, we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!
Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
Suitable for:
- Headache
- Rheumatic pain
- Muscular ache/pain
- Toothache
- Period pain
- Cold & flu symptoms
Benefits& Features
- Fast acting formula
- Effective pain relief
- Gentle on the stomach
How to take
- Adults & children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required.
- Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
- Not suitable for children under 12 years of age.
For professional advice on medicines, consult your pharmacist.
Contains Paracetamol
Do not exceed the stated dose.
Do not take with other products containing paracetamol.
Consult your doctor
Before taking this medicine if you have severe liver or kidney disease.
If headache become persistent, see your doctor
If symptoms persist, consult your doctor.
Prolonged use without medical supervision may be harmful.
Important
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of over dosage even if you feel well.
Please read the enclosed leaflet carefully.
Ingredients
??Active ingredient Each tablet contains: Paracetamol 500mg.
Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.
Storage Instructions
Keep out of the reach and sight of children.
See top of pack for batch number and expiration date.
What others bought together
Anadin Analgesic Film Coated Tablets
View details
Kinesio Dynamic Neck Support
View details
Nurofen Rapid Relief 400mg Maximum Strength
View details
Strepsils Orange with Vitamin C Lozenges
View details
Deep Freeze Glide on Gel
View details
Strepsils Plus Anaesthetic Throat Spray
View details
Calpol Six Plus Oral Suspension Paracetamol
View details
Nurofen for Children Six Plus Strawberry 200ml
View details
Diclac Gel 1% 100g
View details
Nurofen for Children 100mg Chewable Capsules
View details
Nurofen For Children Orange Flavour
View details
Deep Heat Warming Belt
View details
Strepsils Plus Anaesthetic Lozenges
View details
Dozol Oral Solution for Pain Relief in Children
View details
Deep Heat Muscle Massage Roll-On Lotion 50ml
View details
Dona Capsules
View details
Nurofen For Children - 10 Suppositories
View details
Tipol 75mg Suppositories Paracetamol
View details
Rowatanal Cream
View details
Kool' n' Soothe Gel Sheet Fever
View details